# SDR FDEA200903020786

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755319
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON LT UNDER WING FAIRING197DL SUPPORT STRUCTURE LOWER CHANNEL LOCATED AT BS 1090 TO BS 1094 AREA.  EVALUATE AND RECTIFY.  SUPPORT STRUCTURE LOWER CHANNEL LOCATED AT BS 1090 TO BS 1094 WAS REMOVED AND REPLACED IN ACCORDANCE WITH EA F-5330-126101, REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
